# SDR SIMA200714017

- Difficulty date: May 8, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Aircraft time: 22,611 hours, 24,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Damaged
- Location: Zone 200
- Part time: 22,611 hours, 24,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME AT FS 677 DAMAGED.  REMOVED AND REPLACED DAMAGED FRAME IAW SAAB SRM 51-40-21 AND 51-40-40.  AIRCARFT RETURNED TO SERVICE.
